# SDR TRAX200701218

- Difficulty date: August 18, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 14,349 hours, 11,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BONDED SKIN CRACKED AT FS 640.00 REO 601R-53-61-506 REV C TO BE CARRIED OUT.
